RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 3, Pages 141–145 (Mi mz4710)  

Holomorphic mappings of wedge-type domains

A. B. Suchova

Bashkir State University

Abstract: By means of the principle of symmetry a theorem that states that homomorphic mappings may be locally analytically continued through real analytic generating manifolds is proved.

Full text: PDF file (872 kB)

English version:
Mathematical Notes, 1992, 52:3, 979–982

Bibliographic databases:

UDC: 517.55
Received: 27.09.1990

Citation: A. B. Suchova, “Holomorphic mappings of wedge-type domains”, Mat. Zametki, 52:3 (1992), 141–145; Math. Notes, 52:3 (1992), 979–982

Citation in format AMSBIB
\Bibitem{Suc92}
\by A.~B.~Suchova
\paper Holomorphic mappings of wedge-type domains
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 3
\pages 141--145
\mathnet{http://mi.mathnet.ru/mz4710}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1194138}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 3
\pages 979--982
\crossref{https://doi.org/10.1007/BF01209620}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LF91500016}


Linking options:
  • http://mi.mathnet.ru/eng/mz4710
  • http://mi.mathnet.ru/eng/mz/v52/i3/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:93
    Full text:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020